on Oct 22, 2012 @ 08:09 pm|
I had 2 periods this month, 8 days apart. The first period was very painful with very heavy bleeding and I passed a lot of big clots (lasted 11 days). The second period was normal for me, heavy bleeding, some cramping, and lasted 7 days. I know for sure I am not pregnant, I had a tubal ligation (cut, tied, and burned) in 2009, after my 5th child was born. I need help figuring out why I had 2 periods in one month! Thank you in advance.
|weird on Oct 22, 2012 @ 11:54 pm|
This does not sound normal. Have you started any new medications recently? That could cause these types of side effects. If this continues I would recommend seeing a doctor.
|reply on Oct 23, 2012 @ 07:35 am|
I have not started or stopped any meds. I don't take any meds on a regular basis, except for Midol.
|It can happen on Oct 23, 2012 @ 08:17 am|
It could have something to do with your age as well. I'm 46 had the same op after my last son 16 years ago. This past year I've been having very painful periods that last 10 to 12 days. After my op I've had all kinds of strange periods. I've gone from have none for months at a time to having two in one month and back again. Some years I'd have all 12 months be normal 5 to 7 days periods and then the next year I'd be all over the place. Our body's do funny things as we get older and after we've gone off of the pill. Even having a baby can change your periods. After my first son I didn't have a period for over a year and I was back on the pill. When I asked my Dr about this he told me I should be happy about it and not to worry. How ever this is me and when anyone has concerns about their body and what it's doing, or not doing normally, I always say your better off to ask your own Dr. They know you best and you'll be more comfortable hearing their thoughts about this then you will from any of us. Good luck.